RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 556–568 (Mi jsfu215)  

On sensitivity of SIgMA.CA pedestrian dynamics model to a way shape

Tat'yana B. Yurgel'yana, Ekaterina S. Kirikb, Dmitry V. Krouglovc

a Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia
c V. N. Sukacev Institute of Forest, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia

Abstract: The SIgMA.CA pedestrian dynamics model is discussed in this paper. Results of investigation of the model presented. We focused on spatial situations when the shortest path and the shortest time strategies are used. An influence of a way shape to a model dynamics, a sensitivity of the model to the shape way are investigated. Evacuation time and dynamics of the model versus model parameters and density for two test geometries are presented.

Keywords: people dynamics model, the shortest path strategy, the shortest time strategy, evacuation time.

Full text: PDF file (369 kB)
References: PDF file   HTML file
UDC: 51.77
Received: 18.12.2010
Received in revised form: 25.02.2011
Accepted: 10.04.2011

Citation: Tat'yana B. Yurgel'yan, Ekaterina S. Kirik, Dmitry V. Krouglov, “On sensitivity of SIgMA.CA pedestrian dynamics model to a way shape”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 556–568

Citation in format AMSBIB
\Bibitem{YurKirKru11}
\by Tat'yana~B.~Yurgel'yan, Ekaterina~S.~Kirik, Dmitry~V.~Krouglov
\paper On sensitivity of SIgMA.CA pedestrian dynamics model to a~way shape
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 556--568
\mathnet{http://mi.mathnet.ru/jsfu215}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu215
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:247
    Full text:57
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019